# SDR 2007FA0001073

- Difficulty date: December 11, 2007
- Submitted: December 11, 2007
- Operation: General aviation
- Aircraft: N570ER
- Make and model: Piper PA-44-180
- Aircraft serial: 4496146
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 67042013
- Condition: Cracked
- Location: Rt Mlg
- Part time: 4,145 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT MAIN TRUNNION CASTING, P/N 67042-013, FOUND TO BE CRACKED DURING INSPECTION.  THIS IS A NEARLY IDENTICAL CRACK TO ONE FOUND AUGUST 2006 ON A SISTER SHIP.
